OARC 34

from Thursday, 4 February 2021 (15:45) to Friday, 5 February 2021 (22:00)


        : Sessions
    /     : Talks
        : Breaks
4 Feb 2021
5 Feb 2021
AM
PM
15:45 --- Webinar room opens - while waiting, grab a drink and mingle with your peers at https://chat.dns-oarc.net ---
16:00
OARC 34 Day 1 (until 16:55) ()
16:00 Welcome - Mr Keith Mitchell (DNS-OARC)   ()
16:15 Measuring DNS Flag Day 2020 - Geoff Huston (APNIC)   ()
16:40 Does the DGA work? - Eric Ziegast (Farsight Seurity, Inc.)   ()
16:55 --- 15 Minutes Break ---
17:10
OARC 34 Day 1 (until 18:00) ()
17:10 Old but Gold: Prospecting TCP to Engineer and Real-time Monitor DNS Anycast - Dr Giovane Moura (SIDN Labs/TU Delft)   ()
17:35 Making DNS "just work" at Scale - Patrick Cullen   ()
18:00 --- 1 Hour Break ---
19:00
OARC 34 Day 1 (until 19:50) ()
19:00 Charter Communications Public DoH Trial - Lessons Learned - Mr Jason Weil (Charter Communications) Mr Todd Medbury (Charter Communications)   ()
19:25 First experience with DNS-over-QUIC - Andrey Meshkov   ()
19:50 --- 15 Minutes break ---
20:05
OARC 34 Day 1 (until 21:00) ()
20:05 The Impact of Post-Quantum Cryptography on DNSSEC - Mr Jins de Jong (TNO) Moritz Müller (SIDN)   ()
20:30 Hashed RPZ - Mr Jeroen Massar   ()
20:45 NSEC3 to NSEC transition of .NU - Ulrich Wisser (IIS)   ()
21:00 --- BYOD OARC Social Event ---
15:45 --- Webinar room opens - while waiting, grab a drink and mingle with your peers at https://chat.dns-oarc.net ---
16:00
OARC 34 Day 2 (until 16:50) ()
16:00 Service Bindings: SVCB and HTTPS - Benjamin Schwartz (Google LLC)   ()
16:25 Adding stuff to DNS is easy - right? - Ralf Weber (Akamai Technologies)   ()
16:50 --- 15 Minutes Break ---
17:05
OARC 34 Day 2 (until 18:00) ()
17:05 XDPeriments: Tinkering with DNS and XDP - Dr Luuk Hendriks (NLnet Labs) Willem Toorop (NLnet Labs)   ()
17:30 The state of DNS security records - Robert Mortimer (Nominet)   ()
17:45 Not So Popular: A Sample of Domain Names for Typical Web Sites - Paul Hoffman (ICANN)   ()
18:00 --- 30 Minutes Break ---
18:30
OARC 34 Day 2: Session 3 (until 19:00) ()
18:30 OARC Members Only Session: Vulnerability Disclosure (DDoS) - Giovane Moura (SIDN Labs/TU Delft)   ()